Panadol & Paracetamol: Toxic to your liver

I recently received an email that all of you should read. Here it is:

“My husband was working in a hospital as an IT engineer and as the hospital is planning to set up a database of its patients and he knows some of the doctors quite well. The doctors used to tell him that whenever they  have a headache, they do not take PANADOL or PARACETAMOL.     

Click picture to enlarge

In fact, the doctors themselves turn to Herbal Medicines or find other alternatives. This  is because Panadol is toxic to the body, and it harms the liver. According to the doctors, Panadol remains in the body for at least 5 years.

And according to the doctor, there was an air-hostess who consumed lots of Panadol as she needed to stand all the time and work under lots of pressure. She’s now in her early 30’s, and she is undergoing kidney cleaning (DIALYSIS) every month. Whenever we have a headache, that’s because it is due to the electron / Ion imbalance in the brain.              

Some  alternative solution to cope with this matter is to drink lots of water.

Another method will be to submerge your feet in a basin of warm water so that it brings the blood pressure down from your throbbing head.        

As Panadol is a pain killer, the more Panadol you take, the lesser would be your threshold for pain (your endurance level for pain).  We all will  fall ill as we age.     

Imagine that we had spent our entire life popping quite a substantial amount of Panadol (Pain Killer), when you need to have a surgery or operation, you will need a much more amount of general anaesthesia.            

If you have a very high intake of Panadol  throughout your life (Migraine, Menstrual cramps ) it is very likely that  normal general anesthetics will have no effects on you  as your body is pumped / full with Panadol and your body is so used  to pain killer  that you would need a much stronger pain killer: Morphine?                 

The thought is scary enough to turn me to Herbal Medicine or other healthier alternative.  Value your health, value your life, THINK TWICE before you easily pop that familiar pill into your mouth again.        

So stop taking PANADOL or PARACETAMOL and send this to everyone you care about.”

I also found THIS article. Be your own judge, stay healthy and safe! Love to all!

Close
Menu